Journal Article

Necessary and sufficient conditions for the existence of stabilizing feedback for control systems

Iasson Karafyllis

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 20, issue 1, pages 37-64
Published in print March 2003 | ISSN: 0265-0754
Published online March 2003 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/20.1.37
Necessary and sufficient conditions for the existence of stabilizing feedback for control systems

More Like This

Show all results sharing this subject:

  • Mathematics

GO

Show Summary Details

Preview

We prove that the existence of a non‐smooth control Lyapunov function is a necessary and sufficient condition for the existence of an ordinary smooth time‐varying feedback that stabilizes an affine time‐varying control system. Results concerning the non‐affine case are also provided.

Keywords: time‐varying feedback; affine control systems; global stabilization; Lyapunov functions

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.